MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 PCC PINK MCAN

MIO; UNO INSET II 46/6 PCC PINK MCAN
Model Number MMT-921600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.(b)(6) 2022, it was reported that on an unknown date (in the year 2019), the patient's infusion set's tubing got detached at the site while working as the nature of her job is physical and it pulled off at work.The site location was patient's abdomen, and the pump was worn on the bra.The infusion had been used for one day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The pump was dropped with the set connected to patient's body.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 PCC PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15913209
Report Number3003442380-2022-01146
Device Sequence Number6722951
Product Code FPA
UDI-Device Identifier05705244007390
UDI-Public05705244007390
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-921600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2022
Initial Report FDA Received Date12/05/2022
Patient Sequence Number1
Patient SexUnknown